The correspondence between Barsotti-Tate groups and Kisin modules when p=2
Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 3, pp. 661-676.

Soit K une extension finie de 2 d’anneau des entiers 𝒪 K . Dans cet article, on construit une équivalence de catégories entre la catégorie des modules de Kisin de hauteur 1 et la catégorie des groupes de Barsotti-Tate sur 𝒪 K .

Let K be a finite extension over 2 and 𝒪 K the ring of integers. We prove the equivalence of categories between the category of Kisin modules of height 1 and the category of Barsotti-Tate groups over 𝒪 K .

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.852
Classification : 14F30,  14L05
@article{JTNB_2013__25_3_661_0,
     author = {Tong Liu},
     title = {The correspondence between {Barsotti-Tate} groups and {Kisin} modules when $p=2$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {661--676},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {3},
     year = {2013},
     doi = {10.5802/jtnb.852},
     zbl = {06291371},
     mrnumber = {3179680},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.852/}
}
Tong Liu. The correspondence between Barsotti-Tate groups and Kisin modules when $p=2$. Journal de Théorie des Nombres de Bordeaux, Tome 25 (2013) no. 3, pp. 661-676. doi : 10.5802/jtnb.852. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.852/

[1] C. Breuil, Schémas en groupes et corps des normes. Unpublished.

[2] C. Breuil, Représentations p-adiques semi-stables et transversalité de Griffiths. Math. Ann., 307(2) (1997), 191–224. | MR 1428871 | Zbl 0883.11049

[3] C. Breuil, Groupes p-divisibles, groupes finis et modules filtrés. Ann. of Math.(2) 152(2) (2000), 489–549. | MR 1804530 | Zbl 1042.14018

[4] C. Breuil, Integral p-adic Hodge theory. In Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. 36 (2002), Pure Math., Math. Soc. Japan, Tokyo, 51–80. | MR 1971512 | Zbl 1046.11085

[5] X. Caruso and T. Liu, Some bounds for ramification of p n -torsion semi-stable representations. J. Algebra, 325 (2011), 70–96. | MR 2745530 | Zbl 1269.14001

[6] J.-M. Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate. In Journées de Géométrie Algébrique de Rennes, (Rennes, 1978), Vol.III, volume 65 of Astérisque, . Soc. Math. France Paris (1979), 3–80. | MR 563472 | Zbl 0429.14016

[7] J.-M. Fontaine, Le corps des périodes p-adiques. Astérisque, 223 (1994), 59–111. | MR 1293971 | Zbl 0940.14012

[8] J.-M. Fontaine, Représentations p-adiques semi-stables. Astérisque, 223 (1994), 113–184. With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988). | MR 1293972 | Zbl 0865.14009

[9] W. Kim, The classification of p-divisible groups over 2-adic discrete valuation rings. Math. Res. Lett., 19(1) (2012), 121–141. | MR 2923180 | Zbl pre06194639

[10] M. Kisin, Crystalline representations and F-crystals. In Algebraic geometry and number theory,Progr. Math. 253, Birkhäuser Boston, Boston, MA, (2006), 459–496. | MR 2263197 | Zbl 1184.11052

[11] M. Kisin Modularity of 2-adic Barsotti-Tate representations. Invent. Math., 178(3) (2009), 587–634. | MR 2551765 | Zbl pre05636297

[12] M. Kisin Moduli of finite flat group schemes, and modularity. Ann. of Math.(2), 170(3) (2009), 1085–1180. | MR 2600871 | Zbl 1201.14034

[13] E. Lau, A relation between dieudonne displays and crystalline dieudonne theory. arXiv:1006.2720.

[14] T. Liu, Torsion p-adic Galois representations and a conjecture of fontaine. Ann. Sci. École Norm. Sup. (4), 40(4) (2007), 633–674. | MR 2191528 | Zbl 1163.11043

[15] T. Liu, On lattices in semi-stable representations: a proof of a conjecture of Breuil. Compos. Math., 144(1) (2008), 61–88. | MR 2388556 | Zbl 1133.14020

[16] T. Liu, A note on lattices in semi-stable representations. Mathematische Annalen, 346(1) (2010), 117–138. | MR 2558890 | Zbl 1208.14017

[17] M. Raynaud, Schémas en groupes de type (p,,p). Bull. Soc. Math. France, 102 (1974), 241–280. | Numdam | MR 419467 | Zbl 0325.14020

[18] J. T. Tate, p-divisible groups. In Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin, (1967), 158–183. | MR 231827 | Zbl 0157.27601